# SDR USAA2013072300004

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 42,373 hours, 15,525 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Gust Lock
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - RT FWD EMERGENCY EXIT DOOR GUST LOCK HOOK WON`T ENGAGED PROPERLY. CLEANED AND LUBE RT FWD EMERGENCY EXIT DOOR GUST LOCK HOOK IAW MM 12-21-60, OPS CHECKED GOOD IAW MM 52-22-00-710-001-A.
